# SDR AALA20130104009

- Difficulty date: January 4, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N44503
- Make and model: Doug DC-9-82
- Aircraft serial: 49797
- Aircraft time: 66,962 hours, 34,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON FORWARD SERVICE DOOR AFT THRESHOLD AREA, STATION 200, RIGHT BUTTLINE 54.  REMOVED DAMAGE AND INSTALLED DOUBLER AND FILLER PER AARD 53-20-00-14.
